# SDR UPS403631

- Difficulty date: June 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Cracked
- Location: Fs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMSTERDAM FOR C-CHECK, MAINTENANCE FOUND FORWARD LOWER CARGO COMPARTMENT CRACK IN UPPER CHORD STA 720 RBL 1.  REPAIRED IAW E.O. 747-53-0717.
